# SDR SWIA200412864

- Difficulty date: February 4, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 2,047 hours, 1,860 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3428
- Condition: Disconnected
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

YAW DAMPER NR 1 WOULD NOT RESET AFTER IT DISCONNECTED.  REPLACED NR 1 YAW DAMPER WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
